# SDR DALA2016110208266

- Difficulty date: February 7, 2014
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 68,869 hours, 51,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1418
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 24L, BS 1418 AT AFT ACCESSORY COMPARTMENT. THE LONGERON WAS REMOVED AND REPLACED IAW  51-30-5, 51-30-2, 51-10-4,  51-10-3. AND 53-02 FIG 18.
